# SDR ASAA2020072632930

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 17,195 hours, 5,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LEFT OVERHEAD EMERGENCY LIGHTS STAYED ILLUMINATED FOR THE DURATION OF FLIGHT. GROUNDED - YES. ENTIRE A/C EMERGENCY LIGHTING NOT ILLUMINATED WHEN EMERGENCY LIGHT SWITCH SELECTED TO ON POSITION. FOR REFERENCE CHARGE TIME FRAME. REPLACED LH FWD ENTRY DOOR EMERGENCY POWER SUPPLY PRECAUTIONARY. OPERATION CHECKS OK REFERENCE B737-900 AMM 33-51-06.
